# SDR 00FDEA00585

- Difficulty date: August 23, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT FAINTLY ILLUM DURING DESCENT.  RAN NR 3 ENG PER JET RUN HANDBOOK CHAP 5, NO DISCREPANCY NOTED.  INSP NR 3 ENG STRUT, NO DISCREPANCY NOTED.
